# SDR NACA20110044

- Difficulty date: June 15, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 66,218 hours, 50,813 cycles
- Engine: Pwa JT8D15A
- Engine time: 54,297 hours, 34,975 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Disintegrated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FAILURE ON TAKEOFF ROLL (TURBINE SHELLED).  REPLACEMENT OF ENGINE IN PROGRESS. TURBINE BLADES DISINTEGRATED.  UNCLEAR WHY AT THIS TIME.  DAMAGE CONTAINED WITHIN ENGINE COMPARTMENT.
